# SDR DALA2017122208900

- Difficulty date: December 21, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND ELONGATED RIGHT HAND TIE TRACK BETWEEN STA 351-370 AT FORWARD CARGO COMPARTMENT.  REPAIRED IAW ERA 562422-14 REV O.
